MAUDE Adverse Event Report: MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6207-S1
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure the wing snapped off not allowing the introducer to peel away as it should.The introducer was replaced.  no patient complications have been reported as a result of this event.

Brand Name
PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13017297
Report Number2182208-2021-04932
Device Sequence Number5188314
Product Code DYB
UDI-Device Identifier00643169646155
UDI-Public00643169646155
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model Number6207-S1
Device Catalogue Number6207-S1
Device Lot NumberW5893593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date12/16/2021
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown